Categorifying the Knizhnik–Zamolodchikov connection

Cirio, LS and Faria Martins, J (2012) Categorifying the Knizhnik–Zamolodchikov connection. Differential Geometry and its Applications, 30 (3). pp. 238-261. ISSN 0926-2245



Copyright, Publisher and Additional Information: © 2012 Elsevier B.V. This is an author produced version of a paper published in Differential Geometry and its Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Higher gauge theory Braided surface Two-dimensional holonomy Chord diagrams Infinitesimal braiding 4-term relation Differential crossed module Knizhnik–Zamolodchikov equations Categorical representation
  • Published (online): 18 April 2012
  • Published: June 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2017 13:39
Last Modified: 24 Feb 2018 17:36
Status: Published
Publisher: Elsevier
Identification Number: